Advertisement

Reactions Weekly

, Volume 1765, Issue 1, pp 238–238 | Cite as

Multiple drugs

Various toxicities: 5 case reports
Case report
  • 67 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a report, 5 patients (3 men and 2 women) aged 42−74 years were described, who developed acute histoplasmosis (1 patient), Pneumocystis pneumonia (2 patients), progressive multifocal leukoencephalopathy secondary to JC virus infection (1 patient) and colitis (1 patient) during treatment with infliximab, mercaptopurine, idelalisib, rituximab or nivolumab [dosages, routes, durations of treatments to reactions onset and outcomes not stated].

Case 1: A 56-year-old woman, who had HIV infection and Crohn's disease, started receiving treatment with infliximab and mercaptopurine [6-mercaptopurine]. Subsequently, she presented to an emergency department with a 3-week history of shortness of breath. CT scan of chest revealed symmetric nodules consistent with mycobacterial or fungal...

Reference

  1. Chin-Hong P. Infectious and other complications of immunobiologic agents used by individuals with HIV infection. Topics in Antiviral Medicine 26: 100-103, No. 4, Jan 2019. Available from: URL: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6372358/ - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations